MathSciNet Relay Station
MathSciNet bibliographic data
MR1452172 (99c:35163) 35L70 (58G16)
Klainerman, Sergiu; Selberg, Sigmund Remark on the optimal regularity for equations of wave maps type. Comm. Partial Differential Equations 22 (1997), no. 5-6, 901–918.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement